Alert archive / Arkansas / Flash Flood Warnings in 2006

Flash Flood Warning 3, NWS Little Rock, AR

April 12, 2006Newton County, Searcy County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Apr 12, 2006, 5:53 PM CDT for Newton County, Searcy County, Arkansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2006, 5:53 PM CDT (22:53 UTC)
Expired
Apr 12, 2006, 8:00 PM CDT
In force
2 hr
Issued by
NWS Little Rock, AR
Area
Counties, with a storm outline in the text

Counties Newton County, AR, Searcy County, AR

The radar

The Little Rock radar (KLZK), 136 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 12, 3:00 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Apr 12, 3:00 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
300 PM CDT WED APR 12 2006

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
AREA WILL BE IN PRETTY MUCH OF A SUMMER WEATHER PATTERN THROUGH THE
SHORT TERM WITH UPPER RIDGING IN THE AREA KEEPING COLD FRONTS AND
SIGNIFICANT SHORT WAVES AT BAY AND BRINGING RATHER PERSISTENT TEMPS
WITH WARM AND HUMID AIR IN PLACE. SATELLITE SHOWS INCREASING CU
ACROSS THE NORTHERN ZONES THIS AFTERNOON SO WILL KEEP SMALL POPS IN
THE NORTH THIS EVENING WITH MENTION OF ISOLATED SHOWERS/THUNDERSTORMS
IN CASE SOMETHING DOES DEVELOP THERE OVER THE NEXT FEW HOURS. THIS
SHOULD DISSIPATE BY 01Z OR 02Z IF IT DOES DEVELOP. THE FRONTAL
BOUNDARY TO THE NORTH SHOULD EITHER WEAKEN OR MOVE AWAY BY THURSDAY
AS THE UPPER RIDGE STRENGTHENS A LITTLE SO EXPECT NO PRECIP THURSDAY
THROUGH FRIDAY NIGHT. TEMPS SHOULD REACH THE MID 80S IN MOST OF THE
AREA ON THURSDAY. ON FRIDAY...THE SURFACE PATTERN WILL FAVOR AN
INCREASING SOUTHWEST GRADIENT WHICH COULD BRING MODERATE TO STRONG
SOUTHWEST WINDS. THIS WILL ALLOW FOR MAX WARMING FOR THIS TIME OF
YEAR AND MOST AREAS SHOULD REACH THE UPPER 80S. THE PATTERN
CONTINUES INTO SATURDAY BUT BY THAT TIME A SHORT WAVE BEGINS TO MOVE
AROUND THE RIDGE INTO THE NORTHERN PLAINS. A FRONT FROM THIS WILL
APPRAOCH THE AREA SATURDAY BUT SHOULD NOT PENETRATE THE RIDGE. GFS
HINTS AT A MOISTURE AXIS MOVING INTO THE AREA LATE SATURDAY AND
SATURDAY NIGHT. THIS COULD BE AN AREA OF CONVECTION OR MCS BUT NOT
REAL CONFIDENT IF ANY SUCH THING CAN HOLD TOGETHER INTO THE UPPER
RIDGE AXIS. WILL JUST GO WITH PARTLY CLOUDY SKIES AND 10 PERCENT
POPS FOR NOW FOR SATURDAY NIGHT BUT WILL NEED TO WATCH THIS.
PROBABLY WILL SEE MORE CLOUDS ON SATURDAY SO WILL BACK OFF TO MID
80S FOR MAXES ON SATURDAY.
&&

.LONG TERM...SUNDAY THROUGH WEDNESDAY
FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE STATE LATE SUNDAY
INTO MONDAY. THIS WILL BRING COOLER AND DRIER CONDITIONS TO THE
FORECAST AREA THROUGH THE BEGINNING OF THE WEEK. THIS SYSTEM IS
EXPECTED TO LIFT BACK TO THE NORTH MONDAY NIGHT AND TUESDAY. A NEW
SYSTEM WILL BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO
THE REGION BY 00Z WEDNESDAY. TEMPERATURES ARE EXPECTED TO BE
SLIGHTLY COOLER BEHIND THE FRONT WEDNESDAY.
&&

.PRELIMINARY POINT TEMPS/POPS...
LITTLE ROCK   AR  60  85  63  87 /  10  10  10   0
HARRISON AR       58  84  61  88 /  20  10  10   0
HOT SPRINGS AR    60  85  63  88 /  10  10  10   0
PINE BLUFF AR     61  86  63  87 /  10  10  10   0
MOUNTAIN HOME AR  59  84  62  87 /  20  10  10   0
MONTICELLO AR     59  86  61  86 /  10  10  10   0
SEARCY AR         58  85  59  87 /  10  10  10   0
MOUNT IDA AR      59  85  60  87 /  10  10  10   0
RUSSELLVILLE AR   57  85  58  88 /  10  10  10   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...29 / LONG TERM...58/219
Hazardous weather outlook, Apr 12, 3:55 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
355 PM CDT WED APR 12 2006

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
355 PM CDT WED APR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON
AND EARLY THIS EVENING...NORTH OF A LINE FROM CLARKSVILLE...TO
CLINTON...TO NEWPORT. BRIEF DAMAGING WIND GUSTS...AND LARGE HAIL
WILL OCCUR WITH THE STRONGEST STORMS.

.DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

&&

FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE
VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:09 PM CDTSevere Thunderstorm WarningLZKNewton, Searcy51 min
Apr 12, 3:59 PM CDTSevere Thunderstorm WarningLZKNewton, Searcy46 min
Apr 12, 4:54 PM CDTSevere Thunderstorm WarningLZKIzard66 min
Apr 12, 4:57 PM CDTSevere Thunderstorm WarningLZKSearcy, Van Buren48 min
Apr 12, 5:07 PM CDTSevere Thunderstorm WarningLZKNewton38 min
Apr 12, 5:46 PM CDTSevere Thunderstorm WarningLZKBaxter44 min
Apr 12, 6:04 PM CDTSevere Thunderstorm WarningLZKVan Buren41 min
Apr 12, 6:12 PM CDTSevere Thunderstorm WarningLZKSearcy48 min
Apr 12, 6:38 PM CDTSevere Thunderstorm WarningLZKPope37 min
Apr 12, 6:45 PM CDTSevere Thunderstorm WarningLZKVan Buren45 min

Nearby

Flash Flood Warnings in Arkansas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.